| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn (b)(6), +19.50d) on (b)(6) 2022.The patient did not complete the required lock-in treatments and did not return to the clinic for approximately 20 months.Approximately 2 years and 7 months after implantation, the patient's lal was explanted due to blurry vision and clinical observations indicating likely zone formation.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.Results of additional analysis are pending.